# SDR CA001026004

- Difficulty date: September 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- System (JASC): 7600 · Engine Controls
- Part: Connector
- Condition: Failed
- Location: Eec
- Part time: 885 hours, 1,750 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A TREND SHIFT OF NR 2 ENGINE IN WHICH ALL PARAMETERS HAD DROPPED FOLLOWING AN ENGINE ELECTRONIC CONTROL (EEC) CHANGE, REVEALED THAT THE CHARACTERIZATION PLUG FOR THE TSOU (TORQUE SIGNAL CONDITIONING UNIT) HAD FAILED INTERNALLY. AS THE CHARACTERIZATION PLUG IS MATCHED TO THE ENGINE AND A REPLACEMENT WAS NOT READILY AVAILABLE. THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
